★ (slutatron) wrote in suburbandruggie,

slutatron
suburbandruggie

Name: Natalie Catherine
Age: 18
Location: Ontario
Drugs You've Tried: pot, hash, ecstasy, mushrooms, cocaine, buproprion
Drug of Choice: i used to enjoy e alot, but as for now i think i'll stick to my smokes and drinking, if that.
Something Interesting: i had a lifechanging experience with buproprion (wellbutrin) this weekend in the worst way possible. i'm totally fine with most all types of drugs, but i wish i had known the side effects of the anti-depressant wellbutrin before i was prescribed it. anyone who's been told they'll get an amazing trip off of wellbutrin should under no circumstances try it. almost everyone who's overdosed on it cites it as the worst experience of their life. i'm not trying to preach at all, just trying to help other people avoid what happened to me, it's not fun.


i was prescribed wellbutrin (an anti-depressant, 300mg) and respiridone (anti-psychotic, 50mg) sometime late last year and it was thought i had bipolar. i realized that i didn't really like any of the side effects of habitually taking both medicines (weird sleeping schedules, intense dreams, irritability and paranoia) and stopped taking both a couple of months ago. my parents are really down with the idea of medication so i never told them i had stopped mine and continued to pretend i was taking the pills. every once in a while i would 'self medicate' with the pills, after figuring out what combinations would fix whatever i happened to be feeling. i had no adverse side effects. if i was panicking and couldn't sleep i'd take a couple of respiridone's and feel instantly calm and if i needed to cheer up or be awake i'd take up to 4 wellbutrin's and it would work perfectly, no side effects.

this weekend i went up north to my boyfriend's grandpa's house for a wedding. the drive there i was pretty tired and also fighting with my boyfriend so i decided to take some wellbutrin's so i'd be ok and happy for the evening. i took 5, not thinking that anything bad would come of it, and when i got to the house i was in amazing mood. before the wedding we chilled outside and i drank about a bottle of wine (standard for me), took 2 more pills and had some dinner (the wedding wasn't until 8 so we thought we'd be hungry). we got to the wedding (it was at a dock) and everything was fine, during the reception i had a couple more glasses of wine and 1 more pill. later at night my boyfriend and i were sitting on the dock when i looked across the lake and saw all the houses on the other side of the water simultaneously sink into the water. i remember thinking to myself "oh i must be hallucinating" but for some reason that fact didn't seem to surprise me (even though i had no idea hallucination was a side effect of wellbutrin overdose) or upset me. i had a few other hallucinations, to be honest i can't remember much until we got back to the house, except for seeing a giant monster head, mouth open wide, on the drive home. i told my boyfriend i was hallucinating but as i seemed otherwise ok he just went to bed (nice guy) we were in separate rooms because it was his grandpa's house. i didn't sleep all night. i kept sweating, ears ringing, i couldn't open my eyes because the second i did anything i looked at would instantly start spinning. i heard this demon sounding voice in my head that wouldn't go away. i knew everything i saw wasn't real but it was still terrifying and i thought i'd stay that way forever. later into the night i began seeing strange neon lights when i closed my eyes that would grow in size and begin to look like eyes, so i would open my eyes and see the same lights take on a strange ghostly shape and rush towards me in the form of a snakelike creature. i couldn't open my eyes, or close them. i had to alternate between doing both for hours, praying i didn't see anything.

eventually i couldn't take it and went to lie in my boyfriend's room where things weren't as bad because he had actual windows which let light in so it was harder to hallucinate. the hallucinations stopped after a while in that room and my stomach felt better after i threw up. that day i felt fine, but i was still sweating and my heart was beating so fast. i went home and read up on wellbutrin overdose and realized everyone's story was the same as mine. i felt so lucky to be alive. people had been hospitalized with seizures after taking a smaller dose than me. that was yesterday. i went to the hospital when my heart didn't stop racing to make sure i was ok, they took tests and determined that i was. i still feel paranoid. i have to concentrate really hard on not seeing things when i'm in the dark because i'm so afraid i will even though the drug is out of my system.

this is not a fun high. please don't take more prescription medicine than you're supposed to, it will be the worst night of your life and the next morning you'll feel like you're missing a part of yourself. i don't know when i'm going to feel 'all there' again. i've never read about someone having a good trip on this stuff, so there's no point in doing it.

sorry if that was a long read, but i hope you guys got through it because i really want as many people to know about this as i can get. i was stupid and ignorant and because of that i could've died. the most pathetic part is that i wasn't even trying to get high, i just thought i could properly self medicate. i'm scared to get drunk again cause i don't want it to result in flashbacks. i don't even know if you can get flashbacks for prescribed medication highs, do you guys?



sorry that was long, but it's worth reading. trust me. don't be a retard and do what i did.
Subscribe
  • Post a new comment

    Error

    default userpic

    Your IP address will be recorded 

    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 1 comment
I'm alone and online Go Here dld.bz/chwZK